Separable Orlicz spaces

Ben Zion A. Rubshtein, Genady Ya Grabarnik, Mustafa A. Muratov, Yulia S. Pashkova

Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

Abstract

In this chapter, we study conditions of separability for Orlicz spaces LΦ. We consider Young classes YΦ, the subspaces HΦ, and their embeddings HΦ ⊆ YΦ ⊆ LΦ. We show that the equality HΦ= YΦ = LΦ is equivalent to separability of LΦ. This and other equivalents of separability studied earlier in Chapters 6 and 7 can be expressed in term of an Orlicz function Φ. The (Δ2) condition is described to this end in detail.

Original languageEnglish
Title of host publicationDevelopments in Mathematics
PublisherSpringer New York LLC
Pages183-193
Number of pages11
DOIs
StatePublished - 1 Jan 2016

Publication series

NameDevelopments in Mathematics
Volume45
ISSN (Print)1389-2177

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'Separable Orlicz spaces'. Together they form a unique fingerprint.

Cite this